Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: New results on stability and stabilisation of systems with interval time-varying delay
Author: Zhang, J.
Xia, Y.
Shi, P.
Mahmoud, M.
Citation: IET Control Theory and Applications, 2011; 5(3):429-436
Publisher: Institution of Engineering and Technology
Issue Date: 2011
ISSN: 1751-8644
Statement of
J. Zhang, Y. Xia, P. Shi, M.S. Mahmoud
Abstract: This study is concerned with the stability and stabilisation for systems with interval time-varying delay. First, by appropriately choosing Lyapunov functional and using Finsler's lemma, a new delay-dependent stability criteria involving the minimum and maximum delay bounds is obtained. Second, new results for delay-dependent stabilisation of systems with interval time-varying delay are provided on the basis of a linear matrix inequality (LMI) framework. Both state- and observer-based output feedback controllers are designed. Differing existing design approach of observer-based controller, a single-step approach is proposed to overcome the drawback of the two-step LMI approach often encountered in the literature, and the conditions are also delay dependent. Numerical examples are given to demonstrate the effectiveness and the benefits of the proposed method.
Rights: © The Institution of Engineering and Technology 2011
RMID: 0020128161
DOI: 10.1049/iet-cta.2009.0560
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.